# SDR CA150722005

- Difficulty date: July 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) BOTH ENGINE ROLLED BACK MOMENTARILY DURING CLIMB.  ACFT RETURNED TO BASE WITHOUT FURTHER INCIDENT.  REPLACED PSEU.  ACFT RETURNED TO SERVICE.
